Help severe Neck Pain after Botox?

  • Armykellys
  • 10 months ago

I have suffered like most of you from severe migraines and headaches daily since I was a baby in fact. Pills do not work for me and some I am allergic to . I got my first treatment on December 26 of Botox down my neck back of head and forehead . I was sore on the sides of neck of course assuming needles had just been these so normal. About a week later around Jan 1 or so I started having severe neck pain and shoulder pain. I thought I had slept wrong bit it's gone on now almost a month. My head feels heavy and makes it difficult to do daily tasks and nothing makes this pain go away. I am wondering if it is because of the Botox . I just thought about it today and looked it up. It was a nuts practitioner who injected me while looking at a diagram , I asked why she was looking at that and said they had changed where the injections are supposed to go that was scary. So anyone think it could be a side effect ? Also still headaches every day. :(